Armin Schikorra
Armin Schikorra
כתובת אימייל מאומתת בדומיין pitt.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Regularity of n/2-harmonic maps into spheres
A Schikorra
Journal of Differential Equations 252 (2), 1862-1911, 2012
592012
A remark on gauge transformations and the moving frame method
A Schikorra
Annales de l'IHP Analyse non linéaire 27 (2), 503-515, 2010
422010
Nonlinear commutators for the fractional p-Laplacian and applications
A Schikorra
Mathematische Annalen 366 (1-2), 695-720, 2016
352016
Boundary regularity via Uhlenbeck-Rivi\ere decomposition
F Müller, A Schikorra
arXiv preprint arXiv:0807.4455, 2008
312008
A Note on Regularity for the n-dimensional H-System assuming logarithmic higher Integrability
A Schikorra
arXiv preprint arXiv:1012.2737, 2010
302010
Harmonic analysis meets critical knots. Critical points of the Möbius energy are smooth
S Blatt, P Reiter, A Schikorra
Transactions of the American Mathematical Society 368 (9), 6391-6438, 2016
292016
Sharp commutator estimates via harmonic extensions
E Lenzmann, A Schikorra
Nonlinear Analysis 193, 111375, 2020
272020
-regularity for systems involving non-local, antisymmetric operators
A Schikorra
Calculus of Variations and Partial Differential Equations 54 (4), 3531-3570, 2015
27*2015
-regularity for systems involving non-local, antisymmetric operators
A Schikorra
Calculus of Variations and Partial Differential Equations 54 (4), 3531-3570, 2015
27*2015
Regularity of n/2-harmonic maps into spheres (short)
A Schikorra
S 36, 06-10, 2010
272010
Integro-differential harmonic maps into spheres
A Schikorra
Communications in Partial Differential Equations 40 (3), 506-539, 2015
242015
An -type estimate for Riesz potentials
A Schikorra, D Spector, J Van Schaftingen
arXiv preprint arXiv:1411.2318, 2014
232014
An -type estimate for Riesz potentials
A Schikorra, D Spector, J Van Schaftingen
arXiv preprint arXiv:1411.2318, 2014
232014
Higher Hölder regularity for the fractional p-Laplacian in the superquadratic case
L Brasco, E Lindgren, A Schikorra
Advances in Mathematics 338, 782-846, 2018
212018
General existence of solutions to dynamic programming principle
Q Liu, A Schikorra
arXiv preprint arXiv:1307.1860, 2013
192013
General existence of solutions to dynamic programming principle
Q Liu, A Schikorra
arXiv preprint arXiv:1307.1860, 2013
192013
Fractional div-curl quantities and applications to nonlocal geometric equations
K Mazowiecka, A Schikorra
Journal of Functional Analysis 275 (1), 1-44, 2018
172018
Blow-up behavior of a fractional Adams–Moser–Trudinger-type inequality in odd dimension
A Maalaoui, L Martinazzi, A Schikorra
Communications in Partial Differential Equations 41 (10), 1593-1618, 2016
152016
A notion of nonpositive curvature for general metric spaces
M Bačák, B Hua, J Jost, M Kell, A Schikorra
Differential Geometry and its Applications 38, 22-32, 2015
132015
n/p-Harmonic maps: regularity for the sphere case
F Da Lio, A Schikorra
Niedersächsische Staats-und Universitätsbibliothek, 2012
122012
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20